# SDR DALA2023050403485

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 17,955 hours, 8,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL R/H AT AFT GALLEY AREA. PERFORMED REPAIR INSTRUCTION ON LOWER SILL R/H AT AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001 STEP 2A, FIGURE 001 (SHEET 01AND 03) RII INSPECTION COMPLETE 1607083 (AE351QC) JOB COMPLETE. (LP# 2746981)
